Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Information Technology Journal
Year: 2014  |  Volume: 13  |  Issue: 6  |  Page No.: 1126 - 1132

Adaptive Control of Uncertain Unified Chaotic Systems

Wei Wei, Wang Jing, Zuo Min and Du Junping    

Abstract: This paper investigates the chaos control of uncertain unified chaotic systems. Adaptive control approach with three control signals is presented to stabilize states of the uncertain unified chaotic system at the zero equilibrium point. Since an adaptive controller based on dynamic compensation is employed, the faithful model of unified chaotic system is not necessarily required. By choosing proper controller parameters, chaotic phenomenon can be suppressed. In addition, the response speed of the closed-loop system is tunable. Sufficient conditions for the asymptotic stability of the adaptive approach are derived. Numerical simulation results confirm the adaptive control approach with three control inputs is valid in chaos control of uncertain unified chaotic systems.

Cited References   |    Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility